# SDR ZZDA2011975

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AND LT OVERWING EMERGENCY EVACUATION LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSY IN AFT CARGO IAW B717 AMM 33-51 OPS CHECK GOOD.
